Acta Universitatis Danubius. Œconomica, Vol 13, No 3 (2017)

Again about Andrica’s conjecture...

Catalin Angelo Ioan

Abstract


The paper establishes an equivalence of the Andrica’s conjecture in the direction of an increase of the difference of square root of primes by a combination of two consecutive primes.

References



Full Text: PDF

Refbacks

  • There are currently no refbacks.
Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.